# SDR CA000110098

- Difficulty date: December 29, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 7372A9C
- Aircraft time: 61,264 hours
- Engine: Pwa JT8D9A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Component: Spar Lwr Chord, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT WING FROM SPAR LOWER CHORD CORRODED BEYOND SRM LIMITS AT STA 122.  REPAIRED PER BOEING INSTRUCTION - FAX.
